# SDR 2024FA0000263

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: General aviation
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fabric
- Part number: 9000
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FABRIC (GREY HONEYCOMB) PN: 9000, WAS SET OUT FOR INDEPENDENT TESTING UNDER 14 CFR FAR 25.853 AND IT FAILED. ASSOCIATED PO#/LOTS WERE IMMEDIATELY QUARANTINED, AND ALL ASSOCIATED PRODUCTION STOPPED. FAA ASI MR. MARK FISHER WAS CONTACTED REGARDING THIS ISSUE, AND HE SUGGESTED A SDR BE COMPLETED AND SUBMITTED. ITEMS PRODUCED WITH THIS FABRIC ARE UPHOLSTERY DRESS COVERS PRIMARILY USED IN THE COCKPIT ON PILOT/COPILOT TYPE SEATS.
